Об одной гипотезе С. Бернштейна в теории приближений

Р.С. Варга; А.Дж. Карпентер

Matematiceskij sbornik (1987)

  • Volume: 171, Issue: 4, page 535-548
  • ISSN: 0368-8666

How to cite


Варга, Р.С., and Карпентер, А.Дж.. "Об одной гипотезе С. Бернштейна в теории приближений." Matematiceskij sbornik 171.4 (1987): 535-548. <http://eudml.org/doc/71760>.

author = {Варга, Р.С., Карпентер, А.Дж.},
journal = {Matematiceskij sbornik},
keywords = {algebraic polynomials; Richardson extrapolation method},
language = {rus},
number = {4},
pages = {535-548},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одной гипотезе С. Бернштейна в теории приближений},
url = {http://eudml.org/doc/71760},
volume = {171},
year = {1987},

AU - Варга, Р.С.
AU - Карпентер, А.Дж.
TI - Об одной гипотезе С. Бернштейна в теории приближений
JO - Matematiceskij sbornik
PY - 1987
PB - Tipogr. Lissnera i Sobko
VL - 171
IS - 4
SP - 535
EP - 548
LA - rus
KW - algebraic polynomials; Richardson extrapolation method
UR - http://eudml.org/doc/71760
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.